Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate dosing christophrejmc

Posted by Elizabeth on January 5, 2002, at 2:13:23

In reply to Re: Parnate -- insomnia? bob, posted by christophrejmc on January 2, 2002, at 22:25:29

> > Why couldn't you tolerate more than 10 mg at one time? What would happen?
>
> my bp shoots to about 160/100 from 110/70. Right now, I'm taking four pills a day spaced about 3 hours apart to avoid this.

I had the same problem: couldn't take more than 10 mg in a single dose of Parnate because it would make my BP spike. (My baseline BP on Parnate was around 100/60; 20 mg of Parnate would send it upwards of 180/110). My BP still went up about a half hour after each 10 mg dose, but not nearly as much.

I got up to 60 mg/day of Parnate (yes, 10 mg six times a day) but it wasn't enough and I was starting to have trouble taking all those separate doses. So then I tried desipramine, which worked about equally well but no better and would have required therapeutic serum level monitoring (I don't metabolize it normally). So now I'm giving Effexor another chance, and still sticking with the buprenorphine (along with Trileptal to prevent seizures and the occasional Xanax for anxiety/panic/jitters).

Do you find 40 mg/day adequate? I found that spacing them just two hours apart was enough.

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:87346
URL: http://www.dr-bob.org/babble/20020103/msgs/88805.html